June 2023 Supersolvable resolutions of line arrangements
Jakub KABAT
Author Affiliations +
Hokkaido Math. J. 52(2): 301-313 (June 2023). DOI: 10.14492/hokmj/2021-540

Abstract

The main purpose of the present paper is to study the numerical properties of supersolvable resolutions of line arrangements. We provide upper-bounds on the so-called extension to supersolvability numbers for certain extreme line arrangements in $\mathbb{P}^{2}_{\mathbb{C}}$ and we show that these numbers are not determined by the intersection lattice of the given arrangement.

Acknowledgment

The author was partially supported by the National Science Centre, Poland, Preludium Grant UMO 2018/31/N/ST1/02101.

Citation

Download Citation

Jakub KABAT. "Supersolvable resolutions of line arrangements." Hokkaido Math. J. 52 (2) 301 - 313, June 2023. https://doi.org/10.14492/hokmj/2021-540

Information

Received: 10 June 2021; Revised: 5 November 2021; Published: June 2023
First available in Project Euclid: 9 July 2023

Digital Object Identifier: 10.14492/hokmj/2021-540

Subjects:
Primary: 13D45 , 14N20 , 52C35

Keywords: supersolvable line arrangements

Rights: Copyright c 2023 Hokkaido University, Department of Mathematics

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

Vol.52 • No. 2 • June 2023
Back to Top